Alert archive / West Virginia / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 70, NWS Charleston, WV

June 25, 20154 counties in West Virginia

NWS Charleston, WV issued this severe thunderstorm warning at Jun 25, 2015, 7:57 PM EDT for 4 counties in West Virginia. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 25, 2015, 7:57 PM EDT (23:57 UTC)
Expired
Jun 25, 2015, 8:30 PM EDT
In force
33 min
Issued by
NWS Charleston, WV
Area
Storm-based polygon

Counties Lincoln County, WV, Logan County, WV, Mingo County, WV, Wayne County, WV

The radar

The Charleston,WV radar (KRLX), 53 km from the middle of the area, began a volume at 23:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 25, 7:30 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 12.0 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2015-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 13 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2015-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 60 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
13 J/kg
Mixed-layer CIN
-434 J/kg
Mixed-layer LCL
1545 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
60 m²/s²
0-3 km storm-relative helicity
121 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 4:03 PM EDT, 3 hours 54 minutes earlier.

Area forecast discussion, Jun 25, 4:03 PM EDT, 3 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
403 PM EDT THU JUN 25 2015

.SYNOPSIS...
WAVES OF LOW PRESSURE ALONG A FRONTAL BOUNDARY AFFECT THE AREA
THROUGH FRIDAY. A STRONGER LOW AND COOL FRONT WILL CAUSE
UNSETTLED WEATHER OVER THE WEEKEND. ANOTHER FRONT FOR NEXT WEEK.

&&

.NEAR TERM /THROUGH FRIDAY/...
OLD MCS STILL PLAYING HAVOC WITH THE CONVECTIVE INITIATION WITH
US NOW IN THE MIDDLE OF THE AFTERNOON COMING UP ON PEAK HEATING.
FORECASTING TODAY WAS DONE MAINLY ON SATELLITE IMAGERY AND RAPID
UPDATING MODELS THROUGH 06Z TONIGHT. DO NOT WANT TO GIVE UP TOO
EARLY ON CONVECTIVE CHANCES EVEN ACROSS THE NORTH AS ADDITIONAL
CLEARING TAKING PLACE BACK TO THE WEST NORTHWEST NOW APPEARING ON
THE CURRENT VIS IMAGE. HAVE BEEN MONITORING THE HOURLY UPDATE SPC
MESO PAGE FOR THE REAL TIME MLCAPE...WHICH IS STILL LACKING...BUT
SHOWING SIGNS OF INCREASING AND IS AT LEAST NOW SHOWING UP AS
POSITIVE VALUES IN THE 250 J/KG RANGE. THINKING SOME DIFFERENTIAL
HEATING BOUNDARIES FOR CONVECTIVE INITIATION SHOULD BE SETTING UP
SOON.

MUST CONTINUE THE POPS OVERNIGHT AS WAVES CONTINUE TO COME THROUGH
THE AREA. MAY BE ABLE TO ADD SOME BREAKS TO THE POPS GIVEN ANY SET
UP OF MESO HIGHS IN THE WAKE OF COMPLEXES...BUT THE FLOW ALOFT
LOOKS TO REMAIN ACTIVE IN CONJUNCTION WITH THE SYNOPTIC SCALE
COOL/STATIONARY FRONT AND OLD CONVECTIVE OUTFLOWS. AND WILL KEEP
THE TRIGGERS GOING.

&&

.SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY NIGHT/...
MODELS HAVE A STRONG COOL FRONT PUSHING ACROSS
SATURDAY...FOLLOWED BY A COOLER AND MOIST AIRMASS INTO MUCH OF
SUNDAY. THE FRONT WILL BRING AN ORGANIZED BAND OF SHOWERS AND
THUNDERSTORMS...WHILE SCATTERED SHOWERS WILL BE IN THE NORTHWEST
FLOW BEHIND THE FRONT SATURDAY INTO SUNDAY. MOST OF THE SHOWERS
WILL BE OVER BY LATER ON SUNDAY AS BRIEF HIGH PRESSURE MOVES IN.
AT THIS TIME IN THE HAZARDOUS WEATHER OUTLOOK...WILL CONTINUE
MENTION SEVERE THUNDERSTORM POTENTIAL THIS EVENING...AND POTENTIAL
WATER PROBLEMS THROUGH SATURDAY UNTIL THE FRONT MOVES THRU. THIS
IS DUE TO SHORT TERM MESOSCALE INFLUENCES THAT CAN AND DO MODIFY
THE SYNOPTIC PATTERN. IN ANY CASE...THE WARM AND HUMID CONDITIONS
FRIDAY AND A PORTION OF SATURDAY WILL BE REPLACED BY A MUCH COOLER
AIRMASS SATURDAY NIGHT AND SUNDAY.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
GIVEN THE CONTINUATION OF A SERIES OF UPPER TROUGHS AND FRONTS
MOVING ACROSS THE AREA NEXT WEEK...WILL GENERALLY KEEP THIS
PERIOD UNSETTLED. HARD TO TIME THESE SYSTEMS...SO WILL BROADBRUSH
AND KEEP CHANCE POPS FOR SHOWERS AND STORMS FOR EACH DAY NEXT
WEEK. TEMPERATURES WILL CONTINUE TO BE MODERATE DUE TO THE CLOUDS
AND SHOWERS...EVEN AS THE COOLER CANADIAN AIRMASS EXITS EAST BY
MONDAY.

.AVIATION /20Z THURSDAY THROUGH TUESDAY/...
LEFTOVER CONVECTIVE DEBRIS FROM DELAYING THE EXPECTED CONVECTION
BY A FEW HOURS. CLEARING BACK IN INDIANA TAKING PLACE...SO WILL
SEE THE TOWERING CUMULUS FORMATION BACK TO THE WEST NORTHWEST OVER
THE NEXT COUPLE OF HOURS.

WITH THE CONVECTION...TSRA AND INTERMITTENT IFR WITH SOME WIND
GUSTS ARE POSSIBLE. TIMING AND INTENSITIES WILL VARY...BUT
CONVECTIVE ACTIVITY COULD CONTINUE INTO THE OVERNIGHT. KEEPING
PREVAILING OR TEMPO CONDITIONS LIMITED TO THE FRONT END OF THE
TAFS.

NOT EXPECTING FOG TONIGHT WITH CLOUD COVER IN PLACE.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 12Z FRIDAY...

FORECAST CONFIDENCE: LOW TO MEDIUM.

ALTERNATE SCENARIOS: TIMING OF THE CONVECTION TODAY AND TONIGHT COULD
EASILY VARY EITHER WAY...FASTER OR SLOWER.

.AFTER 18Z FRIDAY...
POSSIBLE IFR IN ROUNDS OF SHOWERS AND THUNDERSTORMS FRIDAY
AFTERNOON AND FRIDAY NIGHT

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...NONE.
OH...NONE.
KY...NONE.
VA...NONE.

&&

SYNOPSIS...ARJ/JMV
NEAR TERM...26
SHORT TERM...JMV
LONG TERM...JMV
AVIATION...26
Hazardous weather outlook, Jun 25, 5:16 AM EDT, 14 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
516 AM EDT THU JUN 25 2015

OHZ066-067-076-WVZ010-011-020-031-032-040-260930-
PERRY-MORGAN-WASHINGTON-PLEASANTS-TYLER-DODDRIDGE-HARRISON-TAYLOR-
BARBOUR-
516 AM EDT THU JUN 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO...AND PORTIONS
OF CENTRAL WEST VIRGINIA AND NORTHERN WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS EVENING INTO
THE NIGHTTIME HOURS. LARGE HAIL AND DAMAGING WIND GUSTS ARE THE
MAIN THREAT.

SOME OF THE STORMS WILL ALSO BE CAPABLE OF PRODUCING HEAVY
DOWNPOURS WHICH COULD CAUSE SOME WATER ISSUES. A FLASH FLOOD WATCH
MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THUNDERSTORMS WILL BE CAPABLE OF PRODUCING HEAVY DOWNPOURS FRIDAY
WHICH COULD CAUSE SOME WATER ISSUES. A FLASH FLOOD WATCH MAY BE
NEEDED.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
 CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

OHZ075-083>087-WVZ006>009-013>019-025>030-033>039-046-047-260930-
ATHENS-JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-CABELL-MASON-
JACKSON WV-WOOD-LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE-
LOGAN-BOONE-CLAY-BRAXTON-GILMER-LEWIS-MCDOWELL-WYOMING-RALEIGH-
FAYETTE-NICHOLAS-WEBSTER-UPSHUR-POCAHONTAS-RANDOLPH-
516 AM EDT THU JUN 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO AND MUCH OF
WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS EVENING INTO
THE NIGHTTIME HOURS. LARGE HAIL AND DAMAGING WIND GUSTS ARE THE
MAIN THREAT.

SOME OF THE STORMS WILL ALSO BE CAPABLE OF PRODUCING HEAVY
DOWNPOURS WHICH COULD CAUSE SOME WATER ISSUES.  A FLASH FLOOD WATCH
MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THERE IS A MARGINAL RISK RISK OF SEVERE THUNDERSTORMS FRIDAY
AFTERNOON AND EVENING. LARGE HAIL AND DAMAGING WIND GUSTS ARE THE
MAIN THREAT.

SOME OF THE STORMS WILL ALSO BE CAPABLE OF PRODUCING HEAVY
DOWNPOURS WHICH COULD CAUSE SOME WATER ISSUES.  A FLASH FLOOD WATCH
MAY BE NEEDED.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
 CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

KYZ101>103-105-VAZ003-004-WVZ005-024-260930-
GREENUP-CARTER-BOYD-LAWRENCE KY-DICKENSON-BUCHANAN-WAYNE-MINGO-
516 AM EDT THU JUN 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHWEST VIRGINIA...AND PORTIONS OF SOUTHERN WEST
VIRGINIA AND WESTERN WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS EVENING INTO
THE NIGHTTIME HOURS. LARGE HAIL AND DAMAGING WIND GUSTS ARE THE
MAIN THREAT.

SOME OF THE STORMS WILL ALSO BE CAPABLE OF PRODUCING HEAVY
DOWNPOURS WHICH COULD CAUSE SOME WATER ISSUES.  A FLASH FLOOD WATCH
MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FRIDAY AFTERNOON
AND EVENING. LARGE HAIL AND DAMAGING WIND GUSTS ARE THE MAIN
THREAT.

SOME OF THE STORMS WILL ALSO BE CAPABLE OF PRODUCING HEAVY
DOWNPOURS WHICH COULD CAUSE SOME WATER ISSUES.  A FLASH FLOOD WATCH
MAY BE NEEDED.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
 CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Jun 25, 6:27 PM EDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
627 PM EDT THU JUN 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     HAIL             4 SE CARTER CAVES STATE 38.34N  83.07W
06/25/2015  E1.25 INCH       CARTER             KY   PUBLIC

            FELL NEAR COMMUNITY OF GREGORYVILLE ON HWY 60. TIME
            ESTIMATED FROM RADAR.

&&

EVENT NUMBER RLX1501417

NW
Local storm report, Jun 25, 6:40 PM EDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
640 PM EDT THU JUN 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     HAIL             2 NW HITCHINS           38.30N  82.94W
06/25/2015  E1.25 INCH       CARTER             KY   PUBLIC

            FELL ON WELLS RD. JUST NORTH OF HWY 773. TIME ESTIMATED
            FROM RADAR.

&&

EVENT NUMBER RLX1501418

NW
Special weather statement, Jun 25, 6:48 PM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
648 PM EDT THU JUN 25 2015

KYZ103-105-WVZ005-006-013-252345-
BOYD-LAWRENCE-CABELL-WAYNE-LINCOLN-
648 PM EDT THU JUN 25 2015

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT BOYD...CENTRAL
LAWRENCE...WAYNE...NORTHWESTERN LINCOLN AND SOUTHERN CABELL
COUNTIES...

AT 646 PM EDT...AN AREA OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR CATLETTSBURG TO NEAR WEBBVILLE...AND MOVING
SOUTHEAST AT 30 MPH.

WINDS IN EXCESS OF 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH
THESE STORMS. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE
STORMS...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE
THROUGH FLOODED ROADWAYS.

LOCATIONS IMPACTED INCLUDE...
HUNTINGTON...ASHLAND...LOUISA...WAYNE...HAMLIN...CHESAPEAKE...BEECH
FORK STATE PARK...CANNONSBURG...YATESVILLE LAKE STATE PARK...
BARBOURSVILLE...KENOVA...CATLETTSBURG...CEREDO...FORT GAY...GARNER...
DURBIN...KIAHSVILLE...HODE...CENTERVILLE AND RANGER.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3819 8285 3824 8279 3832 8279 3848 8264
      3840 8257 3844 8242 3832 8204 3828 8204
      3793 8232 3786 8240 3784 8240 3786 8242
      3788 8242 3790 8246 3791 8247 3790 8247
      3795 8250 3796 8256 3819 8289
TIME...MOT...LOC 2246Z 300DEG 26KT 3843 8261 3820 8278

16
Special weather statement, Jun 25, 7:32 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
732 PM EDT THU JUN 25 2015

WVZ024-025-034-260015-
LOGAN-MINGO-WYOMING-
732 PM EDT THU JUN 25 2015

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT MINGO...LOGAN AND
NORTHWESTERN WYOMING COUNTIES...

AT 731 PM EDT...AN AREA OF STRONG THUNDERSTORMS WAS NEAR CHATTAROY...
OR 8 MILES NORTH OF WILLIAMSON...MOVING EAST AT 40 MPH.

WINDS IN EXCESS OF 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH
THIS STORM. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS
STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE
THROUGH FLOODED ROADWAYS.

LOCATIONS IMPACTED INCLUDE...
WILLIAMSON...LOGAN...MAN...DELBARTON...R.D. BAILEY LAKE...HOLDEN...
MALLORY...MOUNT GAY-SHAMROCK...GILBERT CREEK...CHIEF LOGAN STATE...
RED JACKET...CHATTAROY...HANOVER...HINCH...AMHERSTDALE-ROBINETTE...
GILBERT...WEST LOGAN...KERMIT...MITCHELL HEIGHTS AND LENORE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3768 8230 3770 8230 3774 8233 3776 8231
      3776 8233 3778 8232 3782 8238 3781 8240
      3783 8240 3785 8242 3784 8240 3786 8240
      3787 8239 3793 8178 3787 8178 3781 8172
      3783 8167 3752 8170
TIME...MOT...LOC 2331Z 273DEG 36KT 3779 8224

16
Special weather statement, Jun 25, 7:47 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
747 PM EDT THU JUN 25 2015

VAZ003-004-260045-
BUCHANAN-DICKENSON-
747 PM EDT THU JUN 25 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN DICKENSON AND
SOUTHERN BUCHANAN COUNTIES...

AT 745 PM EDT...A STRONG THUNDERSTORM WAS OVER ELKHORN CITY...OR NEAR
BREAKS INTERSTATE...MOVING SOUTHEAST AT 30 MPH.

WINDS IN EXCESS OF 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH
THIS STORM. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS
STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE
THROUGH FLOODED ROADWAYS.

LOCATIONS IMPACTED INCLUDE...
GRUNDY...HAYSI...JOHN FLANNAGAN LAKE...DAVENPORT...BREAKS
INTERSTATE...OAKWOOD AND VANSANT.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3725 8243 3727 8235 3736 8222 3721 8176
      3721 8178 3718 8185 3713 8192 3712 8197
      3713 8199 3711 8202 3707 8202 3705 8204
      3704 8208 3704 8216
TIME...MOT...LOC 2345Z 299DEG 25KT 3730 8236

16
Local storm report, Jun 25, 7:52 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
752 PM EDT THU JUN 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0749 PM     HAIL             4 NE CRUM               37.95N  82.40W
06/25/2015  E1.25 INCH       WAYNE              WV   TRAINED SPOTTER

            HALF DOLLAR HAIL

&&

EVENT NUMBER RLX1501419

WOLFE

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 6:48 PM EDTSpecial Weather StatementRLXWayne57 min
Jun 25, 6:55 PM EDTSevere Thunderstorm WarningRLXLincoln, Mingo, Wayne65 min
Jun 25, 7:32 PM EDTSpecial Weather StatementRLXLogan, Mingo43 min
Jun 25, 5:57 PM EDTSevere Thunderstorm WarningRLXBoyd, Carter, Greenup, Lawrence48 min

Nearby

Severe Thunderstorm Warnings in West Virginia, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.